# SDR AALA20120424011

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST BOX SUPPORT CORRODED.  REPLACED BOX SUPPORT PER SRM 51-40-02.
